MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SCALE MARK SYRINGE WITH LUER-LOK TIP; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SCALE MARK SYRINGE WITH LUER-LOK TIP; PISTON SYRINGE
Model Number 303390
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd scale mark syringe with luer-lok tip foreign matter was discovered.There was no report of patient impact.The following information was provided by the initial reporter: in this syringe behind the stopper was a lot of ¿powdery substance¿.She removed this from the package and drew up heparin.When she went to release the extra air she noticed all the powder.
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples (including photos) were returned for the syringe 3ml ll 200 s/c, product code# 30965780, from lot# 2228127, with the reported issue of ¿foreign matter¿, the complaint could not be confirmed, and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch #2228127.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.
 
Event or Problem Description

Brand Name
BD SCALE MARK SYRINGE WITH LUER-LOK TIP
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16251467
Report Number1920898-2023-00028
Device Sequence Number17455430
Product Code FMF
UDI-Device Identifier30382903033905
UDI-Public(01)30382903033905
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number303390
Device Catalogue Number30965780
Device Lot Number2228127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown